# SDR SWAA2024111451798

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#09 A-043 AFT CARGO COMPARTMENT LH 'Z' ANGLE CORRODED AT STA 727C TO 807 LBL 24 WL 156<[01] 04 - REPAIRED LH ZEE CHANNEL SIDEPLATE BETWEEN STA 727J + 6.0 IN. TO STA 807 + 10.0 IN AT LBL 21 PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] C/W AUDIT C/W
